# SDR AALA2019061879014

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 85,425 hours, 12,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY LIGHTING BATTERY CAPACITY CHECK FAILED. MAINTENANCE REPLACED EMERGENCY LIGHTING BATTERY PER AMM 33-51-39.
